Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 898471, 7 pages
http://dx.doi.org/10.1155/2008/898471
Research Article

On Genocchi Numbers and Polynomials

Department of Mathematics, Kyungpook National University, Tagegu 702-701, South Korea

Received 10 May 2008; Accepted 21 July 2008

Academic Editor: Lance Littlejohn

Copyright © 2008 Seog-Hoon Rim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seog-Hoon Rim, Kyoung Ho Park, and Eun Jung Moon, “On Genocchi Numbers and Polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. doi:10.1155/2008/898471